# SDR DLL10972315

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1506534157
- Condition: Damaged
- Location: Bs 609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE OF THE CARGO FLOORBEAM AT FS 609 WAS BADLY DAMAGED BY A SERVICE TRUCK IMPACT.  A NEW RT SECTION OF FLOORBEAM WAS SPLICED IN PER ER/A 363044-14, REV A.
